# SDR MASA2011031602148

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,110 hours, 14,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PIN LANYARD DIS-CONNECTED.	MX REMOVED AND REPLACED PIN/LANYARD ASSY.
